Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Lie theory of semi-groups of linear transformations


Author: Einar Hille
Journal: Bull. Amer. Math. Soc. 56 (1950), 89-114
DOI: https://doi.org/10.1090/S0002-9904-1950-09367-7
MathSciNet review: 0035778
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1950-09367-7